Pacific Journal of Mathematics

On complete and independent sets of operations in finite algebras.

Jean W. Butler

Article information

Source
Pacific J. Math., Volume 10, Number 4 (1960), 1169-1179.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038057

Mathematical Reviews number (MathSciNet)
MR0153580

Zentralblatt MATH identifier
0163.26402

Subjects
Primary: 02.40

Citation

Butler, Jean W. On complete and independent sets of operations in finite algebras. Pacific J. Math. 10 (1960), no. 4, 1169--1179. https://projecteuclid.org/euclid.pjm/1103038057


Export citation

References

  • [1] Jean W. Butler, On operations in finite algebras, Bull. Amer. Math. Soc, 62 (1956), Abstract 552.
  • [2] A. Ehrenfeucht, review of [5], Journal of Symbolic Logic 20 (1955), 175.
  • [3] E. L. Post, Introductionto a general theory of elementary propositions, American Journal of Mathematics, 43 (1921), 163-185.
  • [4] E. L. Post, The two-valued interative systems of mathematical logic, Princeton Annals of Math. Studies, 5 (1941).
  • [5] S. V. Yablonski (S. V. Ablonskij), On functionalcompleteness in the three-valued calculus, Doklady Akademii Nauk SSSR, 95 (1954), 1153-1155.